# SDR UPS07850705

- Difficulty date: August 16, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 88,304 hours, 25,808 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CUSP HAS DEEP BLEND OUT AT L21L AT STA 1130.  REPAIRED CUSP AT STA 1130 L21L IAW SRM 53-02-05-0.
